| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmer biomet.The investigation is currently in process.Once the investigation has been completed, a follow-up report will be submitted.
Event or Problem Description
It was reported that the rubber is cracked on the drill driver.There is no additional information available at the time of this report.
Event or Problem Description
There is no update to the prior event description provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product/provided pictures identified the device is bent.There is a cut to the sheath along with bumps near the head visible underneath it.The junction location has wear marks present.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.